# SDR TRBA20120325001

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N429AT
- Make and model: Aerosp ATR72
- Aircraft serial: 429
- Aircraft time: 33,982 hours, 30,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND THE EMERGENCY FLOOR LIGHT LOOSE IN GALLEY AREA. ACFT REMOVED FROM SERVICE.  ADJUSTED EMERGENCY FLOOR LIGHT IN THE GALLEY AREA IAW JIC 33-50-00. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
